0
RESEARCH PAPERS

A Fast Interpolation Algorithm for Temporally Nonequidistant Waypoints

[+] Author and Article Information
S. J. Lym, K. F. Ehmann

Department of Mechanical Engineering, Northwestern University, Evanston, IL 60208

J. Eng. Ind 115(4), 500-507 (Nov 01, 1993) (8 pages) doi:10.1115/1.2901796 History: Received October 01, 1990; Revised August 01, 1992; Online April 08, 2008

Abstract

An interpolation scheme applicable to temporally nonequidistant waypoints is proposed. The interpolation polynomial is based on the weighted sum of two second order polynomials derived based on four consecutive waypoints. The proposed method, while maintaining general continuity, is also amenable for fast real time applications using precomputed coefficient matrices defining the interpolation polynomials.

Copyright © 1993 by The American Society of Mechanical Engineers
Your Session has timed out. Please sign back in to continue.

References

Figures

Tables

Errata

Discussions

Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In